MAUDE Adverse Event Report: ABBOTT MEDICAL Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

ABBOTT MEDICAL Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Crd_1059 - vista nova, patient site id: (b)(6).It was reported that on (b)(6) 2026, a 23mm navitor with radiopaque markers was chosen for implant.Post-procedure, an electrocardiogram noted complete atrial block.A permanent pacemaker was implanted on (b)(6) 2026.
 
Event or Problem Description
(b)(6) - vista nova, patient site id: (b)(6).It was reported that on (b)(6) 2026, a 23mm navitor with radiopaque markers was chosen for implant.There was no calcification extending beneath the aortic annular plane in the interventricular septum.While in the cusp overlap view (cov), the inflow edge of the constrained valve within the capsule positioned at the base of aortic annulus while the pigtail positioned was confirmed to be at the bottom of the non-coronary cusp.The implant depth from the non-coronary cusp (ncc) to the ventricular end of the frame was 5.6mm.Post-procedure, an electrocardiogram noted complete atrial block.A permanent pacemaker was implanted on (b)(6) 2026.The current patient status was reported discharged.
 
Additional Manufacturer Narrative
An event of heart block was reported post procedure.The reported surgical intervention was result of case specific circumstance as permanent pacemaker was implanted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the available information the cause for the reported heart block cannot be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: health effect- impact code: 4607.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25599455
Report Number2135147-2026-04302
Device Sequence Number5533813
Product Code NPT
UDI-Device Identifier05415067045805
UDI-Public(01)05415067045805(17)280511
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-23
Device Catalogue NumberNVRO-23
Device Lot Number10885689
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Supplement Date Received by Manufacturer07/27/2026
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight110 LB